# SDR DALA2020100903315

- Difficulty date: October 7, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 66,788 hours, 26,120 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shim
- Condition: Migrated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CCK AT QRO, WHEN PERFORMING A BASE ZONAL INSPECTION PER WC 5500-2331, A MIGRATED SHIM WAS FOUND AT THE VERTICAL STABILIZER REAR SPAR FITTING. MAINTENANCE REPAIRED DAMAGE PER ERA 588081-14.
